Translator Disclaimer
October 2003 On completely invariant Fatou components
Chun-Lei Cao, Yue-Fei Wang
Author Affiliations +
Ark. Mat. 41(2): 253-265 (October 2003). DOI: 10.1007/BF02390814

Abstract

Completely invariant components of the Fatou sets of meromorphic maps are discussed. Positive answers are given to Baker’s and Bergweiler’s problems that such components are the only Fatou components for certain classes of meromorphic maps.

Funding Statement

Both authors are supported by NSFC and the 973 Project.

Citation

Download Citation

Chun-Lei Cao. Yue-Fei Wang. "On completely invariant Fatou components." Ark. Mat. 41 (2) 253 - 265, October 2003. https://doi.org/10.1007/BF02390814

Information

Received: 21 January 2002; Revised: 26 May 2002; Published: October 2003
First available in Project Euclid: 31 January 2017

zbMATH: 1034.37024
MathSciNet: MR2011920
Digital Object Identifier: 10.1007/BF02390814

Rights: 2003 © Institut Mittag-Leffler

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.41 • No. 2 • October 2003
Back to Top